Journal of Japan Society for Fuzzy Theory and Intelligent Informatics
Online ISSN : 1881-7203
Print ISSN : 1347-7986
ISSN-L : 1347-7986
Original Papers
Container Loading Problem with Load Stability and Weight Constraints
Shigeyuki TAKAHARA
Author information

2006 Volume 18 Issue 6 Pages 849-858


This paper aims to propose an efficient procedure to solve container loading problem considering load stability and weight constrains. As for the freight transportation, these constraints are important from the viewpoint of avoiding freight damage and delivering the freight safely. Hence, it is required that load stability and load bearing strength of freight are taken into account in the practical loading work. In this paper this problem is solved by a relatively simple procedure using a greedy loading algorithm and neighborhood search. The effectiveness of the proposed procedure is shown by comparing the results obtained with the approaches presented in literature by using benchmark problems in the OR-library.

Information related to the author
© 2006 Japan Society for Fuzzy Theory and Intelligent Informatics
Previous article Next article